| Model Number |
500004500500 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini, drawer had issues.The user was unable to restock the medication, since none of the drawers opened after scanning the barcode.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported due to this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 29-jul-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer was failed.A field service engineer (fse) checked the network settings and reinstalled the network driver in an attempt to restore connectivity.The fse also collaborated with cubex support; however, the system remained offline in the remote smart services application.Further troubleshooting indicated a possible failure of the all-in-one computer, and a clicking noise from the power supply suggested a potential power supply failure.The fse determined that replacement of the all-in-one computer and power supply was required and scheduled a follow-up visit to complete the repairs, additional information will be added to the record if and when the information is received.